# SDR AALA201602179009

- Difficulty date: February 16, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 56,484 hours, 23,884 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 59136674
- Part serial: 3906
- Condition: Leaking
- Location: Apu
- Part time: 36,604 hours, 21,862 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANTS REPORTED HAVING HEADACHES DUE TO A STRONG DIRTY SOCK SMELL IN PAX CABIN DURING CLIMB OUT & DURING TAXI TO GATE.  ACCOMPLISHED TASK CARDS 26L00021001 & 26L00021002, DETERMINED THE APU WAS THE SOURCE OF THE ODOR.  REPLACED APU GEN & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 24-23-51, TASK CARDS 26L00021001, 26L00021002 & 26L00021004 WITH NO ODORS BEING DETECTED.
